# SDR TRBA2010139

- Difficulty date: November 11, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 20,227 hours, 23,886 cycles
- Engine: Pwa PW127
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECRICAL SMOKE, MW & CRC DURING NR1 ENGINE START, ODORS IN CABIN.  PERFORMED NR 1 ENG RUN UP IAW JIC 72-00-00 AND NO SMOKE ODOR FOUND IN CABIN. CLEANED ELECTRICAL RACKS, SMOKE DETECTOR AND CONNECTOR AND PERFORMED OPS CHECK OF SMOKE DETECTION SYS IAW JIC 26-15-00 AND FOUND WORKING PROPERLY AT THIS TIME.
